# SDR FDEA201206052089

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE LT SIDE WEB CRACKED BETWEEN FR79-FR80. R & R SHEAR PLATE WEB ON FLOOR LT SIDE BETWEEN FR79-FR80 IAW SRM 51-72-10, PG 1.
